MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER

TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
Model Number IPN921175
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was placed on ecmo [extracorporeal membrane oxygenation] after a vfib [ventricular fibrillation] arrest and vfib storm.Around 35 hours later, the team noted blood coming out of the ecmo reperfusion canula that was noted to be cracked around the permanent stopcock on the device.The canula needed to be removed and replaced under sterile conditions and the patient required 3 units of blood as a result of blood loss.

Brand Name
ARROW
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key24741543
Report Number24741543
Device Sequence Number8779843
Product Code DYB
UDI-Device Identifier10801902201109
UDI-Public(01)10801902201109
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/02/2026
Report Date (Section F) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN921175
Device Catalogue NumberCL-07624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/31/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age43 YR
Patient SexMale
Patient Weight112 KG
Date Report Sent to FDA03/03/2026